# SDR GTIA040127

- Difficulty date: January 13, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49449
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 5930645501
- Part serial: 49918
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND TEMP REPAIR INSTALLED NR 2 NOSE COWL ACOUSTIC LINER.  REMOVED AND RIGHT NOSE COWL.  INSTALLED NOSE COWL.  (M)
